Wednesday, November 7, 2012


I had that cold/flu/bronchial thing last week and went on antibiotics. I am feeling better. But that also means I had to stop taking Enbrel.

I stop the Enbrel and my joints get creaky. I start walking like I am an old woman. One flight of stairs suddenly seems like climbing the Empire State Building. The hardest is going downstairs! Each step feels like I have a ton of bricks on my back. Every morning my hands are swollen and stiff. My feet feel like I have steel bars in them; like Wolverine.

This weekend I will take Enbrel again. I like to wait until I have been off the antibiotics a few days before I go back on the Enbrel.

What happens when you stop taking your meds?

Until tomorrow...


  1. I no longer do the tnfs or infusion treatments but when I try to lower or stop pregnisone...well..I can't move at all. My heart goes out to you. Hopefully Enbrel will once again resume its good for you!

  2. Glad that you are feeling better from your cold thing but not your stiffness, swelling and aches. I hate to come of meds too it is like reliving the bad nightmare before you found something that made you feelnot too bad. I have to 'unpack' myself from the bed or sofa gently straightening limbs etc so that I can then move. I know they say slow and steady wins the race but some days I don't even get to the starting line!
    Take care
    Hope Brenda is doing ok.
    Lorna x


Would love to hear what you have to say!